# SDR A6WA202101057514

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 40,392 hours, 38,829 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Aoa Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED R AOA HEAT CAUTION MESSAGE IN-FLIGHT.  C/W QRH MESSAGE PERSISTED.  AIRCRAFT REMOVED FROM SERVICE.  C/W FIM RESET MESSAGE CLEARED.
